# SDR SCNA20190907137

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR BEAM AT STA 986.5 LBL 43.5 CORRODED AT FASTENER HOLE ON TOP FLANGE. REMOVED CORROSION ON THE TOP FLANGE OF FLOORBEAM @ STA 986.5, LBL43.5. ORIGINAL THK .150", REMOVED .020", REMAINING THK .130", FOUND BEYOND ALLOWABLE DAMAGE LIMITS. CUT FLANGE (TOP) OF ENTIRE LENGHT OF FLOORBEAM, FABRICATED, LOCATED, DRILLED AND ISNTALLED FULL LENGHT, UPPER CHORD FLOORBEAM RPEAIR (STA 986.5, LBL 50 - RBL 50).
